# SDR AALA202508206288

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3097
- Condition: No Test
- Location: Zone 800
- Part time: 67,264 hours, 31,312 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST DAMPING FUNCTION OF THE DOOR DAMPER AND EME RGENCY OPERATION CYLINDER PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. MAINTENANCE REPLACED DOOR ASSIST BOTTLE.
